# SDR WRLA20091101299

- Difficulty date: November 1, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Aircraft time: 54,638 hours, 9,536 cycles
- Engine: Pwa PW4462
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - INTERCOSTAL, STA Y=6-50, L-42R, FWD CARGO COMPARTMENT L=0.1 INCH.  REPAIRED INTERCOSTAL CRACK AREA IAW MD11 SRM 53-00-00 FIG 204 REV 41.
